# SDR RAIA0011003

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 5,982 hours, 4,812 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170A140001
- Condition: Failed
- Location: Nlg
- Part time: 5,982 hours, 4,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7615-STL- NOSE WHEEL ON RIGHT SIDE SEPARATED FROM AXLE, SEPARATION OCCURRED AT THE GATE BEFORE TAXI.  MAINTENANCE INSPECTED AND REPLACED NOSE GEAR LOWER SLIDING TUBE ASSEMBLY.
